# SDR CALA2013090290921

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR STRUCTURE WEB ATTACH CLIP AFT END BETWEEN STRINGER 26R-27R BS1378.  PERFORMED PREBLEND OF AFT CARGO FLOOR STRUCTURE WEB ATTACH CLIP 100% MATERIAL LOSS.  REMOVED, FABRICATED & INSTALLED AFT CARGO FLOOR STRUCTURE WEB ATTACH CLIP AFT END BETWEEN STRINGER 26R-27R BS1378 IAW DWG 146N8515-2 & SRM 51-40-02 FIG 12.
